# SDR QXEA2010091300537

- Difficulty date: September 9, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 19,856 hours, 17,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN. CLEANED AND LUBED MCD HANDRAIL HINGE POINTS, DOOR OPS CK GOOD.  OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
